# SDR 2001UALA01482

- Difficulty date: July 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 29,260 hours, 21,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN GOUGE HAS EXCESSIVE MATERIAL LOSS, AT BS887, STR27L.  INSTALLED DOUBLER. MAJOR REPAIR ACCOMPLISHED.
